# SDR IPXA2024111541838

- Difficulty date: November 2, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XCF IS BROKEN.  FABRICATED FLOOR PANEL 242XCF USING MATERIAL P/N:5024N400001SS-G BATCH#:0004055277 INSERTS:BOTTOM P/N: G2002B-3S BATCH#:0003290203 TOPS P/N:G2001B-3P BACTH#:0004326496 I.A.W. SREO B757-5320-9692-K.
